Open Access
Translator Disclaimer
September, 2004 Cornalba-Harris equality for semistable hyperelliptic curves in positive characteristic
Kazuhiko Yamaki
Asian J. Math. 8(3): 409-426 (September, 2004).

Abstract

In this article, we shall show that Cornalba-Harris equality holds true in any characteristic -- even in char(k) = 2. That will be the last result on this problem for hyperelliptic curves.

Citation

Download Citation

Kazuhiko Yamaki . "Cornalba-Harris equality for semistable hyperelliptic curves in positive characteristic." Asian J. Math. 8 (3) 409 - 426, September, 2004.

Information

Published: September, 2004
First available in Project Euclid: 20 October 2004

zbMATH: 1079.14034
MathSciNet: MR2129243

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.8 • No. 3 • September, 2004
Back to Top